# SDR RAIA00701002

- Difficulty date: January 2, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 20,470 hours, 18,037 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145459
- Condition: Unknown
- Location: Spoilers
- Part time: 12,745 hours, 10,070 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 5577 - STL - DURING TAXI INTERMITTENT SPOILER FAIL CAPTION APPEARED ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE SPOILER CONTROL UNIT.
